Carbon monoxide poisoning associated with Narghile use

@article{Cavus2010CarbonMP,
  title={Carbon monoxide poisoning associated with Narghile use},
  author={U. Cavus and Zehra Hamiyet Rehber and O. Ozeke and E. Ilkay},
  journal={Emergency Medicine Journal},
  year={2010},
  volume={27},
  pages={406 - 406}
}
  • U. Cavus, Zehra Hamiyet Rehber, +1 author E. Ilkay
  • Published 2010
  • Medicine
  • Emergency Medicine Journal
  • The case history is presented of a healthy 25-year-old man who was admitted to hospital after two syncopal episodes caused by carbon monoxide poisoning after smoking narghile. Clinicians should be aware of this association when they evaluate syncope in the emergency department, especially in narghile users. 
    34 Citations

    Topics from this paper.

    Carbon monoxide poisoning in narghile (water pipe) tobacco smokers.
    • 62
    • Highly Influenced
    • PDF
    Carbon monoxide poisoning following use of a water pipe/hookah.
    • 37
    • PDF
    Carbon Monoxide Toxicity after Lighting Coals at a Hookah Bar
    • 21
    Evaluating ECG and carboxyhemoglobin changes due to smoking narghile
    • 5

    References

    SHOWING 1-4 OF 4 REFERENCES
    Carbon monoxide poisoning: how many patients do we miss?
    • 42
    MedScape
    • 4,690
    Measurement of 16 polycyclic aromatic hydrocarbons in narghile waterpipe tobacco smoke.
    • 185
    Charcoal emissions as a source of CO and carcinogenic PAH in mainstream narghile waterpipe smoke.
    • 157
    • PDF